# SDR C8GA20090194

- Difficulty date: July 31, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE C2 DOOR CUTOUT FWD FRAME BS 950E, INNER CHORD UPPER FLANGE IS CORRODED ON LOWER SURFACE AT NUT PLATE BETWEEN STR 27R-26R.  CUT-OUT DAMAGED AREA AT 950E.  FABRICATED 2 ANGLES, HEAT TREATED TO T6, FABRICATED RADIUS FILLER, FABRICATED FILLER IS CORRODED AT BS 400-420.  REMOVED DAMAGED SECTION OF STRINGER.  NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
